Every subring R of N with A( D¯)⊂R is not adequate

Renteln Michael von: Every subring R of N with A( D¯)⊂R is not adequate. In: Acta scientiarum mathematicarum, (39) 1-2. pp. 139-140. (1977)

[thumbnail of math_039_fasc_001_002_139-140.pdf]
Cikk, tanulmány, mű

Download (696kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 139-140
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38614/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 140. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:55
URI: http://acta.bibl.u-szeged.hu/id/eprint/14623

Actions (login required)

View Item View Item